Alert archive / Texas / Tornado Warnings in 2023
Tornado Warning 27, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at Jun 15, 2023, 5:06 PM CDT for Lipscomb County, Ochiltree County, Texas; Beaver County, Oklahoma. It was in force for 54 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2023, 5:06 PM CDT (22:06 UTC)
- Expired
- Jun 15, 2023, 6:00 PM CDT
- In force
- 54 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.75 in
Counties Beaver County, OK, Lipscomb County, TX, Ochiltree County, TX
The radar
The Amarillo radar (KAMA), 159 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 5:10 PM CDT | TORNADO | 1 N Perryton, TX | Multiple reports of damage in Perryton or the north side of downtown. |
| Jun 15, 5:10 PM CDT | TORNADO | 1 N Perryton, TX | Multiple reports of damage in Perryton or the north side of downtown. |
| Jun 15, 5:36 PM CDT | HAIL 1.75 | 4 S Elmwood, OK | Ping Pong to Golf ball hail. Person was blown off the road 3 time. |
| Jun 15, 5:36 PM CDT | HAIL 1.75 | 4 S Elmwood, OK | Ping Pong to Golf ball hail. Person was blown off the road 3 time. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 2:34 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1224 J/kg
- Mixed-layer CIN
- -313 J/kg
- Mixed-layer LCL
- 1594 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 376 m²/s²
- 0-3 km storm-relative helicity
- 402 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
548
WFUS54 KAMA 152206
TORAMA
OKC007-TXC295-357-152300-
/O.NEW.KAMA.TO.W.0027.230615T2206Z-230615T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
506 PM CDT Thu Jun 15 2023
The National Weather Service in Amarillo has issued a
* Tornado Warning for...
South central Beaver County in the Panhandle of Oklahoma...
Northwestern Lipscomb County in the Panhandle of Texas...
Northeastern Ochiltree County in the Panhandle of Texas...
* Until 600 PM CDT.
* At 506 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Perryton, moving east at 30 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Perryton and Booker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3632 10086 3650 10090 3662 10054 3631 10041
TIME...MOT...LOC 2206Z 260DEG 27KT 3642 10080
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$
LG5 follow-up statements
641
WWUS54 KAMA 152210
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
510 PM CDT Thu Jun 15 2023
OKC007-TXC295-357-152300-
/O.CON.KAMA.TO.W.0027.000000T0000Z-230615T2300Z/
Beaver OK-Lipscomb TX-Ochiltree TX-
510 PM CDT Thu Jun 15 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR SOUTH
CENTRAL BEAVER...NORTHWESTERN LIPSCOMB AND NORTHEASTERN OCHILTREE
COUNTIES...
At 510 PM CDT, a confirmed tornado was located located over Perryton,
moving east at 25 mph.
HAZARD...Damaging tornado and baseball size hail.
SOURCE...Live storm chaser video confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Perryton and Booker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3632 10086 3650 10090 3662 10054 3631 10041
TIME...MOT...LOC 2210Z 260DEG 23KT 3640 10080
TORNADO...OBSERVED
MAX HAIL SIZE...2.75IN
$$
LG960
WWUS54 KAMA 152213
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
513 PM CDT Thu Jun 15 2023
OKC007-TXC295-357-152300-
/O.CON.KAMA.TO.W.0027.000000T0000Z-230615T2300Z/
Beaver OK-Lipscomb TX-Ochiltree TX-
513 PM CDT Thu Jun 15 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR SOUTH
CENTRAL BEAVER...NORTHWESTERN LIPSCOMB AND NORTHEASTERN OCHILTREE
COUNTIES...
At 513 PM CDT, a confirmed tornado was located located over Perryton,
moving east at 25 mph.
HAZARD...Damaging tornado and baseball size hail.
SOURCE...Live storm chaser video confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Perryton and Booker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3632 10086 3650 10090 3662 10054 3631 10041
TIME...MOT...LOC 2213Z 276DEG 20KT 3641 10077
TORNADO...OBSERVED
MAX HAIL SIZE...2.75IN
$$
LG735
WWUS54 KAMA 152220
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
520 PM CDT Thu Jun 15 2023
OKC007-TXC295-357-152300-
/O.CON.KAMA.TO.W.0027.000000T0000Z-230615T2300Z/
Beaver OK-Lipscomb TX-Ochiltree TX-
520 PM CDT Thu Jun 15 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR SOUTH
CENTRAL BEAVER...NORTHWESTERN LIPSCOMB AND NORTHEASTERN OCHILTREE
COUNTIES...
At 519 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles east of Perryton, moving east at 30 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Perryton and Booker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3632 10086 3650 10090 3662 10054 3631 10041
TIME...MOT...LOC 2219Z 269DEG 28KT 3640 10070
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75IN
$$
LG264
WWUS54 KAMA 152223
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
523 PM CDT Thu Jun 15 2023
OKC007-TXC295-357-152300-
/O.CON.KAMA.TO.W.0027.000000T0000Z-230615T2300Z/
Beaver OK-Lipscomb TX-Ochiltree TX-
523 PM CDT Thu Jun 15 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR SOUTH
CENTRAL BEAVER...NORTHWESTERN LIPSCOMB AND NORTHEASTERN OCHILTREE
COUNTIES...
At 523 PM CDT, a confirmed tornado was located located 7 miles
southwest of Booker, or 8 miles east of Perryton, moving east at 30
mph.
HAZARD...Damaging tornado and baseball size hail.
SOURCE...Live storm chaser video confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Perryton and Booker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3632 10086 3650 10090 3662 10054 3631 10041
TIME...MOT...LOC 2223Z 260DEG 27KT 3641 10066
TORNADO...OBSERVED
MAX HAIL SIZE...2.75IN
$$
LG089
WWUS54 KAMA 152243
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
543 PM CDT Thu Jun 15 2023
OKC007-TXC295-357-152300-
/O.CON.KAMA.TO.W.0027.000000T0000Z-230615T2300Z/
Beaver OK-Lipscomb TX-Ochiltree TX-
543 PM CDT Thu Jun 15 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR SOUTH
CENTRAL BEAVER...NORTHWESTERN LIPSCOMB AND NORTHEASTERN OCHILTREE
COUNTIES...
At 542 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Booker, or 18 miles northwest of Lipscomb, moving
east at 30 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Booker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3632 10072 3655 10075 3662 10054 3631 10041
TIME...MOT...LOC 2242Z 260DEG 27KT 3644 10048
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75IN
$$
LGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 15, 1:59 PM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jun 15, 1:59 PM CDT, 3 hours 7 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 159 PM CDT Thu Jun 15 2023 ...New LONG TERM... .MESOSCALE UPDATE FOR LAGEE HAIL, DAMAGING WINDS, TORNADOES, AND FLASH FLOODING ... Issued at 138 PM CDT Thu Jun 15 2023 * Synoptic Overview: Upper level short wave was nearing Texline moving northeast. Surface trough extended from just southwest of Springfield CO to SILVERTON TX. Surface low was just west of Springfield. * Mesoscale: Mid 60's to lower 70's degree dew points continue to advect north northwestward ahead of the surface trough. Agitated cumulus has developed over the central and eastern Oklahoma Panhandle and the eastern Texas Panhandle where CAPE values are around 4000 j/kg. Effective bulk shear was 40 to 50 kts in the northeast with 55 to 60 kts in the southeast Texas Panhandle. Low level directional shear is greatest in the northeast to the east of the approaching surface low and upper level short wave. * Threats: Large hail in excess of 4" in diameter will be possible. Damaging winds of 70 to 80 mph. A tornado or two will also be possible. * Timing & Location: Thunderstorms have already started in southwest Kansas. More storms could develop southward along and ahead of the surface from from Texas County southward to near Goodnight. * Summary: Discrete thunderstorms are expected to develop over the central or eastern Oklahoma Panhandle and northeast Texas Panhandle by 3 pm. These storms are expected to move east and more storms could develop further to the south in the east-central Texas Panhandle north of interstate 40. The main threats initially are expected to be large hail, damaging winds, and tornadoes. The storms are then expected to form more into a line as it approaches the western Oklahoma state line. Winds and large hail would be more of a threat if they from into a line. Flash flooding will be a threat with all of the storms as they will be efficient rain producers. && .SHORT TERM ... (This evening through Friday night) Issued at 138 PM CDT Thu Jun 15 2023 For more details on today's severe weather risk, refer to the Mesoscale Discussion above. Severe weather appears possible again tomorrow evening into the overnight hours for the northern combined Panhandles as a shortwave trough lifts into Kansas. Post frontal regime may transition to return flow through the day with lee cyclogenesis occurring in NE New Mexico. As the sfc low develops and moves to the southeast, a cold front will push into the OK Panhandle late Friday evening. Storms could develop after 00z in an environment with favorable deep layer shear, moisture, and instability as lift from the low arrives. This will present the opportunity for a severe storm or two in the western OK Panhandle initially, with the risk translating towards the eastern OK Panhandle through the night. Damaging winds, large hail, and a brief tornado or two will all be possible, especially with initial convection over the west and central OK Panhandle. Deep moisture content will also be in place with PWATs near or above 1.00", so flash flooding from heavy downpours will also be a hazard to be aware of. The chance for storms and severe weather will diminish by Saturday morning. Daytime highs will be in the 80s to low 90s today through tomorrow with overnight lows in the 50s and 60s. Harrel && .LONG TERM ... (Saturday through next Wednesday) Issued at 158 PM CDT Thu Jun 15 2023 Another day of active weather to follow Saturday with the short- wave trough expected to eject off the Front Range and dig south over the Panhandles. With the passage, another boundary looks to form and bring chances of thunderstorms through the afternoon and late evening. Most models are in agreement that initiation of these storms will likely occur in the eastern portions of the Panhandles with some storms carrying in from the northern states. The only exception being the GFS that is still running the trough a bit too fast out the region and have more storms starting in East Oklahoma. However, last deterministic runs have seem to caught on and slowed the system down more. Regardless, any storm that develops over the area will produce a concern for severe weather. Latest runs continue to show good instability with dewpoints in the 50s and 60s across the eastern Panhandles. Combining these factors with wind shear greater than 40 knots aloft will see large hail once again become the primary threat. However, tornadoes and damaging winds can not be fully ruled out either. Beyond Saturday, the ridge pattern looks to strength with the closed high over Mexico shifting further north into southern Texas. This should give us a brief stint of dry weather clear into Tuesday with a warming trend that could see triple digits in our southern most locations by Monday. Look for activity to potentially return by the mid-week as model see another short-wave disturbance move in tandem with the exiting upper-level low located in the Pacific Northwest. 11 && .AVIATION... (18Z TAFS) Issued at 1239 PM CDT Thu Jun 15 2023 Conditions should remain VFR at AMA throughout the period, with less certainty existing at KGUY and KDHT. Scattered low clouds are already in place over KGUY and could linger for the rest of the afternoon. Storms could potentially impact KGUY this afternoon between 21-00z, so have included a TEMPO group during this time frame when confidence is highest. Storms could be close to KDHT around 20-23z, but confidence is too low to include any mentions at this time. Otherwise winds will be veering around the dial through the period with gusts up to 25-30kts possible this afternoon, decreasing to about 10kts or less overnight into tomorrow. Harrel && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 58 86 60 90 / 0 0 0 0 Beaver OK 58 83 60 85 / 40 0 30 10 Boise City OK 55 81 55 79 / 10 10 30 10 Borger TX 60 87 63 91 / 10 0 10 0 Boys Ranch TX 57 87 59 90 / 0 0 10 0 Canyon TX 58 88 60 91 / 0 0 0 0 Clarendon TX 60 87 62 90 / 10 0 0 0 Dalhart TX 55 83 56 85 / 0 0 10 10 Guymon OK 57 84 58 82 / 10 0 30 10 Hereford TX 58 90 60 93 / 0 0 0 0 Lipscomb TX 57 85 61 87 / 40 0 20 10 Pampa TX 58 85 62 88 / 10 0 10 0 Shamrock TX 60 86 63 91 / 10 0 10 10 Wellington TX 61 88 64 93 / 10 0 0 0 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...None. OK...None. && SHORT TERM...38 LONG TERM....11 AVIATION...38
Hazardous weather outlook, Jun 15, 2:05 PM CDT, 3 hours 1 minute before
Hazardous Weather Outlook National Weather Service Amarillo TX 205 PM CDT Thu Jun 15 2023 OKZ001>003-TXZ001>020-317-161100- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 205 PM CDT Thu Jun 15 2023 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Thunderstorms are expected to develop across northern and eastern sections of the combined Panhandles this afternoon and evening. Some storms will likely become severe, with large hail, damaging winds, and a few tornadoes the primary hazards. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms are possible Friday afternoon through Saturday night, mainly across northern and eastern sections of the area. Some storms may become severe with large hail and damaging winds the primary hazards, especially over the Saturday time frame. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon through this evening.
In the hours before
Special weather statement, Jun 15, 4:11 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Amarillo TX
411 PM CDT Thu Jun 15 2023
OKZ001-152145-
Cimarron OK-
411 PM CDT Thu Jun 15 2023
...A strong thunderstorm will impact portions of northeastern
Cimarron County through 445 PM CDT...
At 411 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Campo, or 15 miles north of Boise City, moving east at
20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Keyes and Sturgis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM CDT for the Panhandle
of Oklahoma.
&&
LAT...LON 3699 10203 3670 10203 3679 10267 3700 10261
TIME...MOT...LOC 2111Z 270DEG 16KT 3695 10251
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
LGLocal storm report, Jun 15, 4:15 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
415 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM Hail 1 S Hooker 36.85N 101.21W
06/15/2023 E2.50 inch Texas OK Trained Spotter
Estimated between 2 to 2.5 in hail.
&&
SSLocal storm report, Jun 15, 4:17 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
417 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM Hail 5 E Optima 36.77N 101.26W
06/15/2023 E2.00 inch Texas OK Public
Public sent in an image.
&&
SSLocal storm report, Jun 15, 4:52 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
452 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM Hail 1 NW Perryton 36.40N 100.81W
06/15/2023 E1.00 inch Ochiltree TX Trained Spotter
via spotternetwork.org.
&&
SSLocal storm report, Jun 15, 4:53 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
453 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM Hail Perryton 36.40N 100.80W
06/15/2023 E0.75 inch Ochiltree TX Public
Dime (0.75 in.).
&&
SSLocal storm report, Jun 15, 5:03 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
503 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM Hail 8 W Gray 36.53N 100.95W
06/15/2023 E1.75 inch Texas OK Public
via spotternetwork.org-measured 1.85 hail
stone at this location.
&&
SSThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 4:29 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 91 min |
| Jun 15, 5:26 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 94 min |
| Jun 15, 5:30 PM CDT | Tornado Warning | AMA | Lipscomb, Ochiltree | 39 min |
| Jun 15, 5:48 PM CDT | Special Weather Statement | AMA | Hutchinson, Moore | 42 min |
| Jun 15, 5:56 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 43 min |
| Jun 15, 6:00 PM CDT | Areal Flood Advisory | AMA | Lipscomb | 3 hr |
| Jun 15, 6:21 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill | 54 min |
| Jun 15, 6:22 PM CDT | Special Weather Statement | AMA | Armstrong, Carson, Donley, Gray, Potter, Randall | 68 min |
| Jun 15, 3:49 PM CDT | Special Weather Statement | AMA | Beaver | 41 min |
| Jun 15, 3:57 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 93 min |
| Jun 15, 4:11 PM CDT | Special Weather Statement | AMA | Cimarron | 34 min |
| Jun 15, 4:18 PM CDT | Tornado Warning | AMA | Beaver, Texas | 16 min |
| Jun 15, 5:17 PM CDT | Tornado Warning | AMA | Beaver | 17 min |
| Jun 15, 5:22 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 70 min |
Nearby
Tornado Warnings in Texas, 2023Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.